# SDR SWAA2016041951104

- Difficulty date: March 25, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 57,422 hours, 34,452 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 147ABS40
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ENTRY CHORD CORRODED.  R & R CHORD IAW SRM & DWG.
